Canadian Journal of Gastroenterology and Hepatology · 2001 · 22 citations · 7 references
Veterinary MedicineBiochemistryPharmacologyHepatologyHepatotoxicologyMechanisms Of ToxicityBiomarkers Of Liver InjuryHepatic MetabolismHepatic ToxicityHepatotoxicity MechanismsLiver DiseaseClinical Diagnosis Of HepatotoxicityHeparin-induced ComplicationsHepatic Enzyme AlterationsHepatocellular Injury MechanismsHepatotoxic MechanismsLiver Enzyme AbnormalitiesLiver Enzyme AlterationsLiver Enzyme Testing
Heparin-induced hepatotoxicity is well described in the literature, but rarely recognized clinically. Two cases were recently encountered. In the first case, elevated aminotransferase levels occurred after four days of heparin therapy. In the second case, enzyme levels increased after only 8 h of heparin treatment. To the authors' knowledge, this short time interval between the administration of heparin and liver enzyme elevations has not been described. The objective of this report is to increase the clinical awareness of this interesting and under-recognized biochemical observation.
7
Hyper-transaminasemia with heparin therapy.
M Sonnenblick, Anath Oren, W Jacobsonn · BMJ · 1975 · 35 citations · Full text
Serum Aminotransferases after Low‐Dose Heparin Treatment
Rolf Olsson, B.‐M. Korsan‐Bengtsen, K Korsan-Bengtsen et al. · Acta Medica Scandinavica · 1978 · 29 citations
Heparin-induced transaminase elevations: a prospective study.
A Guevara, Jaime Labarca, G González-Martín · PubMed · 1993 · 24 citations